Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS North Platte, NE

May 27, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2014, 9:02 PM MDT for Cherry County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2014, 9:02 PM MDT (03:02 UTC)
Expired
May 27, 2014, 9:45 PM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2588 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS53 KLBF 280302
SVRLBF
NEC031-280345-
/O.NEW.KLBF.SV.W.0034.140528T0302Z-140528T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM MDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 945 PM MDT

* AT 857 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  NENZEL...AND MOVING SOUTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  STEER CREEK CAMPGROUND.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 156 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4273 10091 4263 10124 4295 10131 4297 10111
TIME...MOT...LOC 0302Z 342DEG 16KT 4289 10121

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
3 follow-up statements
402 
WWUS53 KLBF 280315
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT TUE MAY 27 2014

NEC031-280345-
/O.CON.KLBF.SV.W.0034.000000T0000Z-140528T0345Z/
CHERRY NE-
915 PM MDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 945 PM MDT...

AT 911 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF NENZEL...AND MOVING SOUTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
STEER CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4289 10127 4291 10110 4273 10091 4263 10124
TIME...MOT...LOC 0316Z 342DEG 16KT 4283 10118

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
607 
WWUS53 KLBF 280335
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 PM CDT TUE MAY 27 2014

NEC031-280345-
/O.CON.KLBF.SV.W.0034.000000T0000Z-140528T0345Z/
CHERRY NE-
935 PM MDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 945 PM MDT...

AT 929 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF NENZEL...AND MOVING SOUTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
STEER CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4281 10126 4285 10110 4270 10102 4263 10124
TIME...MOT...LOC 0335Z 356DEG 15KT 4272 10120

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
999 
WWUS53 KLBF 280347
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT TUE MAY 27 2014

NEC031-280357-
/O.EXP.KLBF.SV.W.0034.000000T0000Z-140528T0345Z/
CHERRY NE-
947 PM MDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHERRY COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4281 10126 4285 10110 4270 10102 4263 10124
TIME...MOT...LOC 0335Z 356DEG 15KT 4272 10120

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:58 PM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 27, 7:58 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT TUE MAY 27 2014

.SYNOPSIS...
ISSUED AT 319 PM CDT TUE MAY 27 2014

UPPER CLOSED LOW OVER ARKALATEX THIS AFTERNOON. BROAD RIDGING INTO
CENTRAL CANADA WITH CLOSED LOW OVER PACIFIC NORTHWEST. AT 19Z WATER
VAPOR IMAGERY SHOWED A DEEP UPPER LEVEL LOW OVER SOUTH CENTRAL
OKLAHOMA AND NORTH CENTRAL TEXAS...WITH A TIGHT CIRCULATION
INDICATED IN THE VISIBLE SATELLITE AS WELL. RIDGING BUILT OVER THE
NORTHERN AND CENTRAL PLAINS...AS THE RIDGE AXIS WAS ORIENTED FROM
THE DESERT SOUTHWEST INTO WESTERN NEBRASKA AND SOUTH DAKOTA. THE
EAST HALF OF THE COUNTRY WAS LITTERED WITH SHOWER AND THUNDERSTORM
ACTIVITY WHILE THE WESTERN HALF OF THE COUNTRY WAS GENERALLY DRY.
AT THE SURFACE...TEMPERATURES HAD RISEN INTO THE 80S IN MOST
LOCATIONS...WITH SCATTERED CUMULUS SEEN OVER MUCH OF THE AREA.
THERE WAS A COLD FRONT LOCATED FROM NORTHEAST SOUTH DAKOTA INTO
THE NORTHWEST NEBRASKA PANHANDLE...WITH SLIGHTLY COOLER
TEMPERATURES BEHIND THE FRONT IN THE 70S.

&&

.UPDATE...
ISSUED AT 859 PM CDT TUE MAY 27 2014

CONTINUING TO ADJUST PRECIP CHANCES ACROSS THE AREA AS WEAK PV
ANOMALY MOVES EWD ACROSS SD WHICH IS THE MAIN DRIVER FOR THE
CONVECTIVE DEVELOPMENT INITIALLY...HOWEVER OUTFLOW CONTINUES TO
DEVELOP NEW CONVECTION AS IT MOVES SWD. HRRR SEEMS TO HAVE A GOOD
HANDLE ON THIS AND BRINGS THE ISOLATED TSRA INTO THE NORTH CENTRAL
ZONES THROUGH 08Z OR SO. NEW DEVELOPMENT CONTINUES TO BE MAINLY
MULTICELL WITH BRIEF UPDRAFT ENHANCEMENTS TO NEAR SVR LEVELS
BEFORE COLLAPSING. HAVE INCREASED CHCS ACROSS THE NC ZONES INTO
THE EARLY MORNING HOURS. REST OF FCST REMAINS UNCHANGED.

UPDATE ISSUED AT 652 PM CDT TUE MAY 27 2014

ADJUSTED GRIDDED FORECAST POPS SLIGHTLY TO MORE CLOSELY MATCH
CURRENT TRENDS...BUT WORDING REMAINED THE SAME. ISOLATED TSRA
DRIFTING SLOWLY SOUTH AND TYPICAL OF PULSE TYPE STORMS. STORMS
IN SD HAVE EXPANDED SOUTHWARD ALONG OUTFLOW BOUNDRY AND MOVING
SEWD. WRN FRINGE OF THIS COLLIDED WITH ANOTHER BOUNDRY JUST EAST
OF BLACK HILLS RECENTLY TO PRODUCE ADDITIONAL STORMS. WILL BE
MONITORING THESE TRENDS AS CURRENT FORECAST DOES NOT BRING THESE
INTO THE FCST AREA TONIGHT DUE TO LACK OF LLJ TO PRODUCE LIFTING
ALONG OUTFLOW. HOWEVER WILL HAVE TO WATCH FOR ADDITIONAL
DEVELOPMENT. OTHERWISE REMAINDER OF FCST REMAINS THE SAME.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 319 PM CDT TUE MAY 27 2014

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO
THE EARLY EVENING HOURS. SURFACE CAPE AS OF 19Z RANGED FROM 500J/KG
TO 2500J/KG ACROSS THE FORECAST AREA WITH THE HIGHER VALUES UP NEAR
AND BEHIND THE COLD FRONT. MOISTURE IN THE MID LEVELS IS LIMITED AND
ALTHOUGH HAVE THE INSTABILITY NOT EXPECTING WIDESPREAD COVERAGE OF
ACTIVITY THROUGH EARLY EVENING OVER MUCH OF THE AREA. MAY GET A FEW
STORMS TO DEVELOP BEHIND THE FRONT...BUT WITH NO LOW LEVEL JET
TONIGHT TO HELP FUEL ANY STORMS EXPECT ACTIVITY TO DIMINISH QUICKLY
AFTER SUNSET. IF THERE ARE ANY STORMS AROUND...THE FLOW IN THE
STEERING LAYER IS LIGHT SO SLOW MOVEMENT IS EXPECTED. AND IN TERMS
OF SEVERE POTENTIAL...WIND SHEAR IS LOW SO DON/T THINK ANY STORMS
LOCALLY WILL BE ABLE TO GET ORGANIZED TO THE POINT OF BEING
SEVERE...AT LEAST NOT IN A SUSTAINED MANNER.

SKIES SHOULD BE MOSTLY CLEAR TONIGHT AND WEDNESDAY AS THE RIDGE
CONTINUES TO BUILD INTO THE PLAINS BRINGING PLENTIFUL DRY AIR WITH
IT. DEWPOINTS IN THE 50S TONIGHT WILL KEEP LOWS MILD...BUT EVEN WITH
LIGHT WINDS...NOT EXPECTING TEMPERATURES TO FALL ENOUGH TO REACH
SATURATION AND DEVELOP FOG. THEN FOR WEDNESDAY...700MB TEMPERATURES
RISE 2-4 DEGREES COMPARED TO THIS AFTERNOON. WITH THE DRY AIR IN
PLACE...LOOKING FOR MIXING TO 700-750MB WHICH WOULD WARM
TEMPERATURES INTO THE UPPER 80S AND POSSIBLY REACH THE 90 DEGREE
MARK IN SOME LOCATIONS. ALTHOUGH LAPSE RATES WILL BE STEEP...WINDS
THROUGH THE MIXED LAYER WILL BE FAIRLY LIGHT SO EVEN WITH INCREASING
WINDS IN THE AFTERNOON FROM THE SOUTH AS HIGH PRESSURE MOVES
EAST...WON/T GET GUSTS TO MUCH OVER 15-20MPH IN THE AFTERNOON.

ALSO...THE FORECAST STAYS DRY FOR WEDNESDAY AS THERE WILL NOT BE
ENOUGH MOISTURE TO CAUSE THE DEVELOPMENT OF SHOWERS OR STORMS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 319 PM CDT TUE MAY 27 2014

MODELS IN FAIR AGREEMENT IN MID TERM AND THEN DIFFER DRAMATICALLY
THROUGH THE EXTENDED WITH ECMWF DRAWING MUCH COLDER AIR SOUTH INTO
THE NORTHERN PLAINS AFTER FRIDAY WHILE GFS CONTINUES UPWARD TREND
WITH TEMPERATURES RISING INTO THE 90S THROUGH NEXT WEEK. ANOTHER
MAJOR DIFFERENCE BETWEEN THE TWO MODELS IS GFS SENDS REMNANTS OF
AMANDA INTO THE PACIFIC WHILE ECMWF DRAGS REMNANTS THROUGH DESERT
SOUTHWEST. CURRENT FORECAST IS HOLDING TEMPERATURES UP AND WILL
GENERALLY TREND TOWARDS THE GFS FORECAST. STRONG SOUTHERLY FLOW
WEDNESDAY NIGHT OVER WESTERN NEBR SKA UNDER THE UPPER RIDGE WITH
CLEAR SKIES. TEMPERATURES TO BOTTOM OUT AROUND 60. SURFACE TROUGH
ALONG THE FRONT RANGE THURSDAY WITH UPPER TROUGH PUSHING EAST
THUNDERSTORMS EXPECTED OVER THE WESTERN PANHANDLE. HAVE LEFT
NORTHWEST DRY FOR NOW WITH BETTER DYNAMICS TO THE WEST. SIMILAR
CONDITIONS FRIDAY WITH THUNDERSTORMS EXPECTED TO PUSH EAST INTO
THE WESTERN NEBRASKA SANDHILLS LATE AFTERNOON AND THROUGH THE
NIGHT FRIDAY AS A STRONG WAVE MOVES OUT OF THE TROUGH TO THE WEST.
DEW POINTS INTO THE 60S ON SATURDAY...STRONG WARM AIR ADVECTION
AHEAD OF DEEPENING SURFACE LOW AND GOOD SHEER SETUP FOR SEVERE
WEATHER. INCREASED POPS AND SPREAD THEM ACROSS THE FORECAST AREA
THROUGH THE DAY AND INTO SUNDAY WITH SIMILAR PATTERN TO SATURDAY.
TEMPERATURES SOMEWHAT COOLER WITH CLOUDINESS AND PRECIPITATION
WITH NUMEROUS WAVES MOVING OUT OF TROUGH TO THE WEST HAVE CHANCES
OF TRW IN FORECAST THROUGH TUESDAY. HIGH TEMPERATURES IN THE 80S
AND LOWS IN THE 50S AND 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 652 PM CDT TUE MAY 27 2014

VFR CONDITIONS WILL PREVAIL THROUGH THE FCST PERIOD. ISOLATED TSRA
WILL DRIFT SOUTH THROUGH SUNSET BUT SHOULD DISSIPATE AFTER THAT
WITH A LACK OF SIGNIFICANT FORCING BEYOND DIURNAL TRENDS.
HOWEVER...WILL BE WATCHING CURRENT CONVECTION MOVING SEWD IN
CENTRAL SD AS NEW DEVELOPMENT IS OCCURRING ALONG OUTFLOW GENERATED
EARLIER. IF NEW DEVELOPMENT CONTINUES KVTN MAY NEED SOME ISOLATED
MENTION BEFORE 05Z...BUT HAVE LEFT OUT OF THE FCST AT THIS TIME WITH
LOW CONFIDENCE IN TSRA HOLDING TOGETHER TO THE NEB BORDER. WEAK
TSRA IN NORTHEAST LINCOLN COUNTY SHOULD DISSIPATE AS WELL AFTER SUNSET.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JWS
SYNOPSIS...POWER/BROOKS
SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...JWS
Hazardous weather outlook, May 27, 8:25 PM MDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT TUE MAY 27 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-290230-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
925 PM CDT TUE MAY 27 2014 /825 PM MDT TUE MAY 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS THROUGH MIDNIGHT ALONG AND
NORTH OF HIGHWAY 2. A FEW STRONG STORMS ARE POSSIBLE...CAPABLE OF
HAIL OR STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CONDITIONS COULD BECOME FAVORABLE FOR SEVERE THUNDERSTORMS FRIDAY
THROUGH MONDAY. IT IS TOO EARLY TO PINPOINT LOCATIONS WITH THE
HIGHER POTENTIAL FOR STORMS THIS WEEKEND SO STAY TUNED TO
FORECASTS IN THE COMING DAYS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, May 27, 3:57 PM MDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT TUE MAY 27 2014

NEZ038-272230-
CUSTER NE-
457 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 530
PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COMSTOCK...OR 12 MILES SOUTH OF BURWELL...
MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COMSTOCK...
  WESCOTT...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

STOPPKOTTE
Special weather statement, May 27, 6:44 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT TUE MAY 27 2014

NEZ094-280115-
WESTERN CHERRY NE-
644 PM MDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 715
PM MDT...

AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF ELI...OR 38 MILES EAST OF
GORDON...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CHERRY COUNTY.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 146 AND 149.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

STOPPKOTTE
Special weather statement, May 27, 8:56 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT TUE MAY 27 2014

NEZ094-280345-
WESTERN CHERRY NE-
856 PM MDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 945
PM MDT...

AT 852 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF NENZEL...OR 34 MILES WEST OF
VALENTINE...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NENZEL...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 154 AND 169.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.